# SDR YENA2024121601555

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 45,881 hours, 15,219 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#579, DCA-FLL. 'TOXIC FUME SMELL DIRTY SOCK ON APPROACH FROM 6000 FT TO 3000 FT. INFLIGHT CREW STILL SMELLED IT IN THE CABIN AT THE GATE. PILOTS DONNED O2 MASKS FROM 6000 FT TO 3000 FT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR AS OIL COMING FROM APU. DECONTAMINATION LEVEL 1 (A) WAS ACCOMPLISHED PER TSM 05-50-00-810-085. AIRCRAFT IS OK FOR SERVICE.'
